# SDR S2YA02041

- Difficulty date: October 20, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1371 - MKE-LSE - SHORTLY AFTER TAKEOFF, THE CARGO DOOR ANNUNCIATOR ILLUMINATED.  THE CREW MADE AN AIR TURN BACK TO MKE.  MAINTENANCE INSPECTED THE DOOR, CLEANED AND ADJUST THE MICRO-SWITCHES.  THE A/C WAS RETURN TO SERVICE WITH NO FURTHER DEFECTS.  (M)
